# SDR 2004UALA00440

- Difficulty date: May 4, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 46,724 hours, 25,052 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT (EEL) INOP FROM SEAT 15 AFT.  REPLACED LAST TWO SEGMENTS OF EEL LIGHTS.  CLEANED WATER FROM EEL LIGHTS LAST THREE ROWS.
